# SDR HEEA086701

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 12,499 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 6038T59P02
- Part serial: SUSJ2565
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLOWER OFF CAUTION LIGHT ILLUMINATED IN FLIGHT. TO BE SENT TO VENDOR FOR REPAIR.
